# SDR YENA2019041060185

- Difficulty date: April 6, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000601
- Aircraft time: 17,631 hours, 12,152 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Seal
- Condition: Failed
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FT # 1106, DISPATCH ADVISED MCC THAT THE A/C WAS RETURNING TO THE FIELD FOR A PRESSURIZATION ISSUE. THE #1 PACK IS CURRENTLY ON MEL, BLEED #2 FAILED. CAPTAIN REPORTED INTERMITTENT FAULT ON PACK 2 WHEN BLEED 2 FAULT OCCURRED. BLEED 2 FAIL ( ENGINE BLEED SYS - SINGLE - ICING OK ); UPON TROUBLESHOOTING ON #2 ENG BLEED 2 FAULT FOUND AN AIR LEAK FROM NACELLE PRSOV VALVE TO THE PRECOOLER DUCT. REMOVED AND REPLACED E SEAL AT THE PRECOOLER AND ENG LINE DUCT. RAN ENG NO FAULTS AND LEAKS. RESTORE A/C TO NORMAL CONFIGURATION MDDR 384244 CLEARED PLACARD REMOVED OPS CHECK OK PER AMM 36-11-03.
